Title

Skew Cyclic Codes of Arbitrary Length

Document Type

Article

Publication Date

2011

Abstract

In this paper, we study a special type of linear codes, called skew cyclic codes, in the most general case. This set of codes is a generalisation of cyclic codes but constructed using a non-commutative ring called the skew polynomial ring. In previous works, these codes have been studied with certain restrictions on their length. This work examines their structure for an arbitrary length without any restriction. Our results show that these codes are equivalent to either cyclic codes or quasi-cyclic codes, hence establish strong connections with well-known classes of codes.

Journal

International Journal of Information and Coding Theory

Volume

2

Issue

1

First Page

10

Last Page

20

Share

COinS